Mario Lefebvre - Solutions de similitude d'un jeu différentiel stochastique

arima:1864 - Revue Africaine de la Recherche en Informatique et Mathématiques Appliquées, November 29, 2006, Volume 5, Special Issue TAM TAM'05, november 2006 - https://doi.org/10.46298/arima.1864
Solutions de similitude d'un jeu différentiel stochastique

Authors: Mario Lefebvre

A two-dimensional controlled stochastic process defined by a set of stochastic differential equations is considered. Contrary to the most frequent formulation, the control variables appear only in the infinitesimal variances of the process, rather than in the infinitesimal means. The differential game ends the first time the two controlled processes are equal or their difference is equal to a given constant. Explicit solutions to particular problems are obtained by making use of the method of similarity solutions to solve the appropriate partial differential equation.


Volume: Volume 5, Special Issue TAM TAM'05, november 2006
Published on: November 29, 2006
Submitted on: May 14, 2006
Keywords: game theory, two-dimensional Brownian motion, dynamic programming,théorie des jeux,mouvement brownien bidimensionnel,programmation dynamique,[MATH] Mathematics [math],[INFO] Computer Science [cs]


Share

Consultation statistics

This page has been seen 77 times.
This article's PDF has been downloaded 62 times.